`a`
Mathematical Biosciences and Engineering (MBE)
 

Stability and Hopf bifurcation in a diffusive predator-prey system incorporating a prey refuge
Pages: 979 - 996, Issue 4, August 2013

doi:10.3934/mbe.2013.10.979      Abstract        References        Full text (1783.0K)           Related Articles

Xiaoyuan Chang - Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China (email)
Junjie Wei - Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China (email)

1 L. Chen, F. Chen and L. Chen, Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a constant prey refuge, Nonlinear Anal-Real, 11 (2010), 246-252.       
2 J. Collings, Bifurcation and stability analysis of a temperature-depent mite predator-prey interaction model incroporating a prey refuge, Bull. Math. Biol., 57 (1995), 63-76.
3 Y. Du and S.-B. Hsu, A diffusive predator-prey model in heterogeneous environment, J. Differ. Equations, 203 (2004), 331-364.       
4 Y. Du and Y. Lou, Qualitative behaviour of positive solutions of a predator-prey model: Effects of saturation, Proc. Roy. Soc. Edinburgh Sect. A, 131 (2001), 321-349.       
5 Y. Du and Y. Lou, Some uniqueness and exact multiplicity results for a predator-prey model, Trans. Amer. Math. Soc., 349 (1997), 2443-2475.       
6 Y. Du and J. Shi, A diffusive predator-prey model with a protection zone, J. Differ. Equations, 229 (2006), 63-91.       
7 Y. Du and J. Shi, Some recent results on diffusive predator-prey models in spatially heterogeneous environment, Nonlinear Dynamics and Evolution Equations, Fields Inst. Commun., Amer. Math. Soc., Providence, RI, 48 (2006), 95-135.       
8 E. Gonzalez-Olivares and R. Ramos-Jiliberto, Dynamic consequences of prey refuges in a simple model system: More prey, fewer predators and enhanced stability, Ecol. Model., 166 (2003), 135-146.
9 X. Guan, W. Wang and Y. Cai, Spatiotemporal dynamics of a Lieslie-Gower predator-prey model incorporating a prey refuge, Nonlinear Anal-Real, 12 (2011), 2385-2395.       
10 B. Hassard, N. Kazarinoff and Y-H. Wan, "Theory and Applications of Hopf Bifurcation," Cambridge University Press, Cambridge, 1981.       
11 M. Hassel, "The Dynamics of Arthropod Predator-Prey Systems," Princeton University Press, Princeton, 1978.       
12 M. Hassel and R. May, Stability in insect host-parasite models, J. Anim. Ecol., 42 (1973), 693-726.
13 R. Holt, Optimal foraging and the form of the predator isoclin, Am. Nat., 122 (1983), 521-541.
14 S.-B. Hsu, A survey of constructing Lyapunov functions for mathematical models in population biology, Taiwan. J. Math., 9 (2005), 151-173.       
15 S.-B. Hsu, T.-W. Huang and Y. Kuang, Global analysis of the Michaelis-Menten-type ratio-dependent predator-prey system, J. Math. Biol., 42 (2001), 489-506.       
16 Y. Huang, F. Chen and L. Zhong, Stability analysis of a predator-prey model with Holling type III response function incorporating a prey refuge, Appl. Math. Comput., 182 (2006), 672-683.       
17 G. Hutchinson, "The Ecological Theater and the Evolutionary Play," Yale Univ. Press, New Haven, Connecticut, 1976.
18 T. K. Kar, Stability analysis of a prey-predator model incorporating a prey refuge, Commun. Nonlinear Sci. Numer. Simul., 10 (2005), 681-691.       
19 W. Ko and K. Ryu, A qualitative on general Gause-type predator-prey models with non-monotonic functional response, Nonlinear Anal-Real, 10 (2009), 2558-2573.       
20 W. Ko and K. Ryu, Qualitative analysis of a prey-predator model with Holling type II functional response incorporating a prey refuge, J. Differ. Equations, 231 (2006), 534-550.       
21 V. Krivan, Effects of optimal antipredator behavior of prey on predator-prey dynamics: The role of refuges, Theor. Popul. Biol., 53 (1998), 131-142.
22 Y. Kuang and E. Beretta, Global qualitative analysis of a ratio-dependent predator-prey system, J. Math. Biol., 36 (1998), 389-406.       
23 Y. Kuang and H. I. Freedman, Uniqueness of limit cycles in Gause-type models of predator-prey systems, J. Math. Biol., 88 (1988), 67-84.       
24 Y. Li and M. Wang, Stationary pattern of a diffusive prey-predator model with trophic intersections of three levels, Nonlinear Anal.-Real, 14 (2013), 1806-1816.       
25 X. Liu and Y. Lou, Global dynamics of a predator-prey model, J. Math. Anal. Appl., 371 (2010), 323-340.       
26 Z. Ma, W. Li, Y. Zhao, W. Wang, H. Zhang and Z. Li, Effects of prey refuges on a predator-prey model with a class of functional responses: The role of refuges, Math. Biosci., 218 (2009), 73-79.       
27 R. May, "Stability and Complexity in Model Ecosystems," Princeton University Press, Princeton, 1974.
28 J. M. McNair, The effects of refuges on predator-prey ineractions: A reconsideration, Theor. Popul. Biol., 29 (1986), 38-63.       
29 P. Y. H. Pang and M. Wang, Strategy and stationary pattern in a three-species predator-prey model, J. Differ. Equations, 200 (2004), 245-273.       
30 R. Peng and J. Shi, Non-existence of non-constant positive steady states of two Holling type-II predator-prey systems: Strong interaction case, J. Differ. Equations, 247 (2009), 866-886.       
31 R. Peng and M. Wang, Positive steady states of the Holling-Tanner prey-predator model with diffusion, Proc. Roy. Soc. Edinburgh Sect. A, 135 (2005), 149-164.       
32 G. D. Ruxton, Short term refuge use and stability of predator-prey models, Theor. Popul. Biol., 47 (1995), 1-17.
33 M. Scheffer and R. J. De Boer., Implications of spatial heterogeneity for the paradox of enrichment, Ecology, 76 (1995), 2270-2277.
34 A. Sih, Prey refuges and predator-prey stability, Theor. Popul. Biol., 31 (1987), 1-12.       
35 L. Smith, "Models in Ecology," Cambridge University Press, Cambridge, 1974.
36 R. J. Taylor, "Predation," Chapman $&$ Hall, New York, 1984.
37 J. Wang, J. Shi and J. Wei, Dynamics and pattern formation in a diffusive predator-prey system with strong Allee effect in prey, J. Differ. Equations, 251 (2011), 1276-1304.       
38 J. Wang, J. Shi and J. Wei, Predator-prey system with strong Allee effect in prey, J. Math. Biol., 62 (2011), 291-331.       
39 D. Xiao and S. Ruan, Global dynamics of a ratio-dependent predator-prey system, J. Math. Biol., 43 (2001), 268-290.       
40 F. Yi, J. Wei and J. Shi, Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator-prey system, J. Differ. Equations, 246 (2009), 1944-1977.       

Go to top